# SDR CKSA97004

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810CK
- Make and model: Doug DC-8-52
- Aircraft serial: 45814
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FL29,000 FT CABIN CONTINUED TO CLIMB TO 10,000 FT AND COULD NOT BE CONTROLLED.  INITIALLY CABIN HAD A DIFFERENTIAL OF 7.6 DURING CLIMB BEFORE IT STARTED CLIMBING AT 1,000 TO 2,000 FPM.  WE DESCENDED TO 23,000 AND CABIN COULD ONLY MAINTAIN 7,600 FT CABIN AT 5.2 DIFFERENTIAL.  TRANSFERRED TO DMI NR 603 IAW DC8 MEL 21-10-2 MANUAL PRESSURE INOP.  FLIGHT TO BE CONDUCTED UNPRESSURIZED PLACARD INSTALLED.
